# SDR SIMA20210829003

- Difficulty date: August 29, 2021
- Submitted: August 30, 2021
- Operation: Air carrier
- Aircraft: N204NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000477
- Aircraft time: 16,758 hours, 10,598 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FWD PAX DOOR EREMGENCY EXIT LIGHT WILL NOT ILLUMINATE.-C/A-RAR #2 EMERGENCY BATTERY IAW AMM 33-50-01. OPS CHECK GOOD.
